I'm guessing this is the best place for this..anyways..i recently seem to have developed a spotty back and chest. I've never had this before and i'm not sure why it's suddenly appeared!
I've come off the pill in the last few months so didn't know if this might have something to do with? Has anyone else found this after coming off the pill? Cos i just assumed it might affect my face but not my back
So can anyone reccommend something that might clear it up? I just wanted to find out if anyone had found the same thing happened to them really...
Turn on thread page Beta
Spotty back :( watch
- Thread Starter
- 01-08-2009 18:40
- 01-08-2009 18:44
pill> changes hormones, and this can cause spots
spots sound like acne, if they are bad or causing you problems doctors can perscribe creams and stuff, also try channel 4's embarrasing illness website, they have dealt with things like that so may have tips not involving a visit to the doctors,
- 01-08-2009 18:45
go to your gp.
- 01-08-2009 18:51
I break out more in spots in this weather. I was using Clearasil's face and body wash but I'm not sure if they still make it.